# SDR MASA2022022300057

- Difficulty date: February 23, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N89362
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000856
- Aircraft time: 2,645 hours, 1,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMR LITE STRIP 1C WN GLOW. MX PLACED ON MEL.
